# SDR C8GA20090296

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 70,424 hours, 37,821 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX362708C
- Condition: Leaking
- Location: Flap Sys
- Part time: 3,479 hours, 2,419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION PASSING THROUGH 9000 FT A COMPLETE "A" HYD SYS FLUID LOSS WAS ENCOUNTER.  AN EMERGENCY WAS DECLARED, APPROPRIATE CHECKLIST PERFORMED AND THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED, NOTING THAT THE OTBD FLAP PWR UNIT HYD MOTOR WAS LEAKING.  R & R THE OTBD FLAP PWR UNIT HYD MOTOR.  PERFORMED OPS AND LEAK CHECKS.  ALL CHECKS GOOD, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
